# SDR SWAA2014071029875

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 21,423 hours, 12,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT BS 940, LBL 3.  REPAIRED SUPPORT IAW SRM.
